# SDR HALA2012082000194

- Difficulty date: August 20, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 100,076 hours, 18,767 cycles
- Engine: Pwa PW4062
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Malfunctioned
- Location: Hf System
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

TRANSMISSION AND RECEPTION ON LT-HF INOPERATIVE (IT WOULD NOT CHANELIZE.  RERACKED NR 1 HF TRANSCEIVER IAW MM 23-11-03.  GROUND CHECK OK.
